# SDR REXA2013030200432

- Difficulty date: March 2, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 26,313 hours, 23,182 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT INOPERABLE.  REMOVED AND REPLACED FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-61-00.  OPS CHECK GOOD.  THIS CLEARS DM 004126.  OK FOR SERVICE.
